RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 1  


The spectral multiplicity function and geometric representations of interval exchange transformations
O. N. Ageev
3
Spectral boundary value problems for the Helmholtz equation with spectral parameter in boundary conditions on a non-smooth surface
M. S. Agranovich, R. Mennicken
29
Geometry of convex polygons and locally minimal binary trees spanning these polygons
A. O. Ivanov, A. A. Tuzhilin
69
Wood's anomalies and surface waves in the problem of scattering by a periodic boundary. I
I. V. Kamotskii, S. A. Nazarov
109
Schwartzian derivative for multidimensional maps and flows
E. A. Sataev
139
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019